Mania/Paranoid feelings

Discussion in 'Mental Health Disorders' started by wallflower, Jul 14, 2012.

Thread Status:
Not open for further replies.
  1. wallflower

    wallflower Well-Known Member

    So I've recovered for the most part. I just learned that getting really drunk makes me hear voices, it must interfere with the medication or something. So that means I need to stop going to bars to hang out, even though I can walk to them from my house. It's weird, I was feeling pretty good for awhile, then I read my memoir and it was like an avalanch of hopelessness overcame me. I retired the book because it was just too much to bear. When I'm manic I don't intentionally try to be callous or non-empathetic. It may partly be the medication/antipsychotic that makes me over-rationalize things.
    Like right now i am hearing an echo, a voice that is finishing my sentences for me or trying to. Then I hear snippets of outside personalities.

    I feel like this is trauma induced. 'm sure some people feel sorry for me, but I start hearing it and it doesn't stop.

    The other day I was at the DMV and left crying because it started up randomly. I felt like I could hear every thought, every idea, everything all at once. I couldn't seem to tune it out, I looked around frantically, clenching my fists hoping no one noticed how off I felt. And then I just burst out crying because it was sooo much confusing noise. I'm now diagnosed with Bipolar, the manic kind where if you're manic it can cause psychosis. It was schizophrenia, but they changed it to Bipolar or are in the process of it. That part doesn't matter much to anyone.

    I can't drink now I've realized. I smoke cigarettes too much.

    Can't smoke pot either...I mean sometimes I was able to and it was actually relaxing and helpful...not sure about helping with delusions, it may have though because I release a lot of pent of feelings and thoughts and anxiety. But I've had bad trips from a few hits on occasion. I mean serious problems, like the symptoms of fatigue and overstimulation return.
    I am not having paranoid delusions right now, and it seems to have been stable since I take the meds. I'm worried it will get worse. I don't want to live like this anymore. Always afraid of going too far and slipping off the edge.

    It keeps happening before bed too, I get super depressed. And my dreams are so good I feel upset when I wake up.

    Does anyone know of a better medication than Abilify for Bipolar? I'm on 30 mgs, and it's making me feel a bit odd and anxious too. Also, I'm worried that all these years it was Abilify causing the suicidal feelings...because it makes me feel different. I don't know, like if I don't take it I can cry when I want to, my appetite returns, etc then i get freaked out and worry I'll go mad again.

    I'm always plotting to get off Abilify, it's like a subconscious thing. There must be a reason why. I mean it seems to help...like it elevates my clarity....but in turn I also feel numb and unmotivated...
    And I always have to take them with me where i go. There is no escaping. When I took Strattera I began to be more social...and that's right when I started meeting more people. Then I became manic on 60 mgs. Manic basically means to them, I questioned my label too much and told them I wasn't going to come back.

    Then of course, I get anxiety and dissaciation type symptoms aka hearing random voices from vents and stuff.
    I feel like everyone has this base line of normal that I can't adapt to. I do worry a lot...my faith in God has also suffered.
     
  2. total eclipse

    total eclipse SF Friend Staff Alumni

    Hi hun time to talk to your doctor perhaps try something different if the abilify is not for you there is Zeldox a newer medicaiton out there but talk to your doctor ok Keep lines of communication open so he or she can help you feel better . YES stay away from the alcohol and weed they will only worsen your symptoms hgus
     
  3. letty

    letty Banned Member

    sorry that your having a tough time, I just started abilify, I have had alot of paramoid thinking
    lately, no so much manic, i also have been sleep walking alot has abilify ever made you do that?
    serequel helps with the voices. I find that alcohol realy makes my symptoms worst.
     
  4. MisterBGone

    MisterBGone Well-Known Member

    Just be careful coming off of Abilify. I'd advise doing it under a doctor's care. In other words--not cold turkey. Because you could get sick. Take Care!
     
Thread Status:
Not open for further replies.